# SDR CALA2025021302317

- Difficulty date: February 12, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 128,454 hours, 19,896 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Part number: BACC47ET2
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - EMERGENCY LIGHT AT CEILING PANEL ABOVE SEAT 9A INOP. FOUND CONNECTOR DAMAGED. REMOVED AND REPLACED THE EMERGENCY LIGHT CONNECTOR ABOVE SEAT 9A IN REF SWPM 20-61-00. OK FOR SERVICE.PARTS USED:  00-0593-3-4846,QTY :1
